Couldn't find what you looking for?

TRY OUR SEARCH!

my mom is on meth and someone told me that meth will make you swell. my mom's face, hands, temples and feet are swollen. is this true?

Loading...

your mother shouldn't be on meth, meth litterly eats holes in your brain. i think you should tell someone about this.
Reply

Loading...

You asked for an answer and you got a lecture, great.....right? And you're not even the one meeting the lecture. The answer is yes. Doing crystal meth can cause edema, or swelling. The swelling is the result of abnormal levels of water retention, usually found in the legs, ankles, and feet, but can also occur in face and hands. As for why, I don't know for sure but I'm making a safe assumption that it happens for two reasons: All the chemicals first off damage the blood vessels causing poor circulation, and cause the body to have high levels of salt or sodium which in turn causes you to retain concerning levels of fluid, which hinders your circulation further. If you take your finger and push down firmly on a swolen area for 10 - 15 seconds then release and a noticeable indentation remains for an equally length of time up to a minute or more the subject has something called pitted edema. This can be very dangerous. This is a sign of complications with or diminished function of a vital organ such as your liver, kidneys or heart. In meth abusers it is most likely the heart. REmember, if you are retaining abnormal amounts of water in an organ you cab see, like your skin, fluid is likely accumulating around organs you cant see, like your heart. To sum it up in short but not so sweet terms.... A meth abuser showing signs of pitted edema is most likely sufferring early stages of congestive heart failure. I wish I could tell you cutting your salt intake and taking a water pill every day will fix everything, but it won't. The only thing that will remedy the edema and reverse the progression of congestive heart failure before it becomes life threatening and the organ is permanently damaged is to QUIT DOING METH.
Reply

Loading...